# SDR SWIA202054258

- Difficulty date: October 8, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP VANE LEADING EDGE SKIN OUTBOARD SIDE HAS CHAFING DAMAGE, AS MARKED.  C-CHECK RO 11/21/2020.  CHAFING DAMAGE TO LT INBOARD FLAP VANE OUTBOARD SIDE BLENDED, PER REO.  ORIGINAL THICKNESS 0.050", 0.027" FOUND REMAINING, 0.023" FOUND REMOVED.  OUTSIDE 0.020" PERMANENT REPAIR LIMITS OF REO.  OUTSIDE OF LIMITS & CRJ 200 SRM.  REMOVED AND REPLACED WITH NEW LT FLAP VANE P/N 601R14303-43, IAW CRJ200 SRM.  COMPLIED WITH SKYWEST TASK CARD.
